Distance theorems in geometry.

Faruk F. Abi-Khuzam

Elemente der Mathematik (1979)

  • Volume: 34, page 7-12
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Abi-Khuzam, Faruk F.. "Distance theorems in geometry.." Elemente der Mathematik 34 (1979): 7-12. <http://eudml.org/doc/141224>.

author = {Abi-Khuzam, Faruk F.},
journal = {Elemente der Mathematik},
keywords = {Distance Theorems in Elementary Plane Geometry},
pages = {7-12},
title = {Distance theorems in geometry.},
url = {http://eudml.org/doc/141224},
volume = {34},
year = {1979},

AU - Abi-Khuzam, Faruk F.
TI - Distance theorems in geometry.
JO - Elemente der Mathematik
PY - 1979
VL - 34
SP - 7
EP - 12
KW - Distance Theorems in Elementary Plane Geometry
UR - http://eudml.org/doc/141224
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.